# SDR HALA2018090500414

- Difficulty date: September 3, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 36,423 hours, 5,928 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES AFTER TAKEOFF AT 30,000 FT,  ODOR OF BURNING PLASTIC THEN SWEET ODOR IN THE FLIGHT DECK & R3 DOOR AREA.  FLT ATTENDANTS STATED NO ODOR NOTED IN CABIN.  PERFORMED DUCT BURNOUT IAW IAW AMM 36-11 AND HIGH POWER RUNS IAW AMM 71-00.  NO ABNORMAL ODORS NOTED. PERFORMED GVI OF APU BLEED FLEX DUCT, NO OIL OR CONTAMINATION FOUND. ACFT OK FOR SERVICE.
